MathSciNet Relay Station
MathSciNet bibliographic data
MR585187 (81i:57018) 57R15 (22E25 53C30)
Fried, D.; Goldman, W.; Hirsch, M. W. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1045–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement